# SDR 0602196730

- Difficulty date: September 19, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 83,490 hours, 18,520 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKS IN NR 2 PYLON SKIN FASTENER HOLES IN THE FOLLOWING HOLE LOCATIONS 17, 24, 43, 52, 54, 58 AND 67.  REPAIRED PER EA 67-207300.
